# SDR VNAA20231125004

- Difficulty date: October 11, 2023
- Submitted: November 25, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,506 hours, 18,533 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: PNAV67021620011
- Condition: Eroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTENSIVE EROSION ON UPPER FAIRING 326BT.  UPPER FAIRING 326BT WAS REPAIRED PER CRJ-900 S.R.M 51-73-00-201-001-A01 PAR. 4. B IN REFERENCE TO EA 21-C9-55-976 REV. A SECTION III PERMANENT REPAIR
